Jump to content
CrazyBoards.org
Sign in to follow this  
geno

Adult Crazy Kid of Insane Awful Parents

Recommended Posts

Hi I live in Fl with 3 dogs, cats and a parrot . I also have a hubs and 25 yr old daughter here , too.

 Right now I'm in a crazy and burn cycle. I'm anxious, semi-panicked, depressed, angry, nervousness, irate, etc. My pdr diagnosed  me with PTSS , ADD, OCD, bi-polar , depression and anxiety. I'm not going to argue.

After being on celexa 10, adderall, ambien with an occasional xanex for years, I was put on a heart med that changed everything. I can no longer take any of the regual anti-depressants I've taken for yrs.  Although they didn't help 100%, they did mostly kept the edge off and that was enough. I could function  on a semi-adult level.. I thought I could handle being off the celexa but after 2 wks I wanted to die..I started with the irrational over the top fears and everything else that goes along with stopping something like that.

Dr gave me a sample pack of Viibryd, the only thing i can take with Flecanaide the heart med. It sucks ..two days and I feel like I'm carrying a sack of cement on my head and the restless legs are awful. I have an awful taste in my mouth and my lips feel weird. Oh and can that stuff be any more expensive???? 

I know I need meds to function, and my family will attest to that..I'm a horror to be with without them..Mean, nasty, sarcastic. (but pretty funny) constant mood changes., etc

Anyway..."hey all"

Share this post


Link to post
Share on other sites

I don't know what else you take but there are other antidepressants you can take with flecainide. Selegiline and Effexor/pristiq come to mind. Just so you know there are other options out there.

Share this post


Link to post
Share on other sites

It's a shame they can't put you on a different heart medicine.  Your mental health is as important as your physical health.

 

Anyway, welcome to Crazyboards and I hope you like being a member here.

 

olga

Share this post


Link to post
Share on other sites

http://www.rxlist.com/        Good drug info

 

http://www.drugs.com/      Excellent interaction checker, and also drug info

 

 

There are probably nearly 50 AD, Mood stabilizer, AP & AAP, and AED drugs which can be use for mood stabilizers and antidepressants.  Between your Pdoc and cardiac doc, I think you stand a good chance of finding something safe, that works.

 

a.m.

Share this post


Link to post
Share on other sites
Hi I live in Fl with 3 dogs, cats and a parrot . I also have a hubs and 25 yr old daughter here , too.

 Right now I'm in a crazy and burn cycle. I'm anxious, semi-panicked, depressed, angry, nervousness, irate, etc. My pdr diagnosed  me with PTSS , ADD, OCD, bi-polar , depression and anxiety. I'm not going to argue.

After being on celexa 10, adderall, ambien with an occasional xanex for years, I was put on a heart med that changed everything. I can no longer take any of the regual anti-depressants I've taken for yrs.  Although they didn't help 100%, they did mostly kept the edge off and that was enough. I could function  on a semi-adult level.. I thought I could handle being off the celexa but after 2 wks I wanted to die..I started with the irrational over the top fears and everything else that goes along with stopping something like that.

Dr gave me a sample pack of Viibryd, the only thing i can take with Flecanaide the heart med. It sucks ..two days and I feel like I'm carrying a sack of cement on my head and the restless legs are awful. I have an awful taste in my mouth and my lips feel weird. Oh and can that stuff be any more expensive???? 

I know I need meds to function, and my family will attest to that..I'm a horror to be with without them..Mean, nasty, sarcastic. (but pretty funny) constant mood changes., etc

Anyway..."hey all"

Hi I'm Jan. New here. I just wanted to say that you are me almost to a tee. You are telling my story. Until the Heart thing, Mine looks like something even more sinister than a heart condition. The "C" word. I feel I was born Bi-Polar, Anxiety Disorder, maybe a bit BPD, just for fun.. I just fell into this Board! Never heard of it b 4 today. Good luck with the new meds. Drop by for some Insanity any time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Blahblah
      I know it's not a competition in any way, with illness. But had a surprise when a friend messaged me to ask how I was doing. I replied &thanked her, said it was really nice to hear from her (particularly because I've been lonely, isolating myself, depression, etc). She literally responded with "Well, I got cancer so I'm sure it's worse than you..."  That's all she wrote, no elaboration.
      What would you make of this reply? I'm empathic, and assume she's hurting or afraid. (btw I don't know if she still has it, or successfully treated already)
      I literally had no idea what was going on and I gave her support, told her I'm here for her for anything if she wants to talk, but in a way, I feel hurt, because of the way people with illnesses always  "one up" and diminish each other, like experiencing one type of illness, trauma or pain is much worse than another?
    • By CookieN
      What has been your experience with Wellbutrin? Pros and cons? What does make Wellbutrin different from other antidepressants? Does it stop working after a while?
    • By MisterMelancholy
      I've been experiencing depersonalization frequently recently but I don't understand why. I probably don't fit the criteria of depersonalization disorder so the only other reason I could experience is if I used a psychedelic substance, which I do not. I've been wondering if depression is the cause of the depersonalization as it often, but not always, happens during MDD episodes. Could this be correct?
    • By MisterMelancholy
      Because of my depression, I like many people, have pitifully low self esteem.
      Ever since Iast year I been having a tendency to daydream of having a better life and various other powerfantasies I make up. When daydreaming my self esteem skyrockets and I feel good. But I kinda resent it because I hate vanity and I'm worried that having super high self esteem will make me arrogant and vain and grandiose. I also begin to kinda lose touch with reality and think that I'm above the rules and stuff like that. I'm worried about becoming egotistic.
      I had a debate about this 2 days ago with my therapist and she said that the daydreams aren't bad because it's better than having extremely low self esteem(paraphrased). I disagreed.
      So with all this in mind, is it an adaptive or maladaptive coping mechanism?
    • By mikl_pls
      My mood has been absolutely deplorable for the past month or so. I honestly don't know how to begin to describe how bad it is. I have a lot of the "negative" symptoms, a profound deficit of positive affect. Nothing in life gives me pleasure, suicidal thoughts begin to surface, and I sometimes descend further into psychotic depression. These are my depressive episodes. I don't know how else to paint the picture more thoroughly because I never know what to say, and it really bothers me when I'm like that when I'm around my boyfriend. I want to talk, but I can never think of anything to say, so I rely on him to start conversations.
      I don't get it... Dopamine has been posited to be a central neurotransmitter in the pathenogenesis of anhedonia, and I'm on multiple meds that supposedly on their own and in combinations with other meds I'm taking can treat anhedonia. What am I missing??
      I'm on Dexedrine up to 60 mg as needed, Vyvanse 50 mg, Wellbutrin 200 mg, Viibryd 40 mg (increases dopamine via postsynaptic 5-HT1A receptor stimulation), Vraylar 3 mg... What else could possibly help?
      There's no relief in sight when I'm like this.
×
×
  • Create New...